# SDR IXXA0500190S

- Difficulty date: January 27, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 86,085 hours, 35,775 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Zone 800
- Part time: 86,085 hours, 35,775 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C-CHECK FOUND LEFT HAND PASSENGER DOOR FORWARD WEB JUST ABOVE OPENING MECHANISM CRACKED.  STOP DRILLED CRACK AND FABRICATED DOUBLER.  LOCATED, DRILLED, TREATED, PRIMED AND INSTALLED DOUBLER AND FASTENERS IAW DC8 SRM 52-3-2, 52-2-0 51-1-21, AND 51-1-8.
